Advanced search
Start date

Simple finite-dimensional noncommutative Jordan superalgebras

Grant number: 14/13271-5
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: December 05, 2014 - April 04, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Alexandr Pozhidaev
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil


The simple finite-dimensional noncommutative Jordan superalgebras of arbitrary characteristic will be studied. As a corollary, we plan to describe Poisson brackets on the simple finite-dimensional Jordan superalgebras. The results of the project can be used in other studies of superalgebras and in Physics. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
POZHIDAEV, A. P.; SHESTAKOV, I. P.. Simple finite-dimensional modular noncommutative Jordan superalgebras. Journal of Pure and Applied Algebra, v. 223, n. 6, p. 2320-2344, . (14/13271-5, 14/09310-5)

Please report errors in scientific publications list using this form.